# SDR SIMA20150628004

- Difficulty date: June 28, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 38,485 hours, 35,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RE-EVALUATING ADL 64 & 16, FOUND 2 DENTS WITH CREASES BETWEEN FRAME 19 - 20, STRINGER 11L - 15L.  ACFT WAS REMOVED FROM SERVICE FOR INSPECTION.  PERFORMED PERMANENT REPAIR ON 2 DENTS WITH CREASES BETWEEN FRAME 19 - 20 & STRINGER 11L - 15L IAW ERS-EM-53MR-1405.  ACFT WILL BE RETURNED TO SERVICE AFTER INSPECTION. REPAIR MATERIALS, DOUBLER AL2024-T3 0.050", FILLER AL2024T-3 0.080".
